# SDR AALA961408

- Difficulty date: September 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1762B
- Make and model: Doug MD-11
- Aircraft serial: 48552
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT CHECK, EMERGENCY FLOOR LIGHTS BY PASSENGER SEAT ROW 13C INOPERATIVE.  REPAIRED BROKEN EMERGENCY FLOOR LIGHT WIRE BY PAX SEAT 13C.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
